Alert archive / New York / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 19, NWS Buffalo, NY

June 28, 2010Jefferson County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 28, 2010, 8:12 PM EDT for Jefferson County, New York. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2010, 8:12 PM EDT (00:12 UTC)
Expired
Jun 28, 2010, 8:37 PM EDT
In force
25 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 39 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:25 PM EDTTSTM WND DMGLimerick, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2010-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2010-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS51 KBUF 290012
SVRBUF
NYC045-290115-
/O.NEW.KBUF.SV.W.0019.100629T0012Z-100629T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
812 PM EDT MON JUN 28 2010

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK

* UNTIL 915 PM EDT

* AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 20 MILES WEST OF WATERTOWN...AND
  MOVING EAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  WATERTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4411 7561 4397 7570 4390 7583 4384 7588
      4388 7617 4394 7615 4399 7608 4395 7616
      4396 7621 4399 7622 4392 7630 4404 7630
      4404 7620 4399 7621 4401 7616 4406 7615
TIME...MOT...LOC 0012Z 270DEG 30KT 4396 7619

$$

RSH
1 follow-up statement
190 
WWUS51 KBUF 290037
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 PM EDT MON JUN 28 2010

NYC045-290047-
/O.CAN.KBUF.SV.W.0019.000000T0000Z-100629T0115Z/
JEFFERSON NY-
837 PM EDT MON JUN 28 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...

AT 837 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4411 7561 4397 7570 4390 7583 4384 7588
      4388 7617 4394 7615 4399 7608 4395 7616
      4396 7621 4399 7622 4392 7630 4404 7630
      4404 7620 4399 7621 4401 7616 4406 7615
TIME...MOT...LOC 0037Z 270DEG 30KT 4396 7590

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:38 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 28, 3:38 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
338 PM EDT MON JUN 28 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK TONIGHT AN
USHER IN A MUCH COOLER AND DRIER AIRMASS FOR THE MID WEEK PERIOD.
HIGH PRESSURE WILL THEN BUILD SLOWLY EAST AND PROVIDE WARMER AND
RAIN FREE CONDITIONS FOR THE LATTER PORTION OF WEEK AND ON THROUGH
THE HOLIDAY WEEKEND.

&&

.NEAR TERM /THROUGH TUESDAY/...
315 PM UPDATE...CLUSTER OF SHOWERS AND A FEW EMBEDDED TSTMS
STRENGTHENED AND SWEPT ACROSS ALL OF WESTERN NY THROUGH THE MIDDAY
AND EARLY AFTERNOON HOURS...BUT HAS MOVED EAST OF OUR REGION AT MID
AFTERNOON. WIDESPREAD HALF INCH RAINS FELL FROM METRO BUF INTO THE
FINGER LAKES.

ATTENTION NOW TURNS TO OUR IMMEDIATE WEST AND A LINE OF CONVECTION
OVER SRN ONTARIO MOVING INTO THE NIAG PENINSULA. THIS LOOKS TO BUCK
THE LAKE ERIE BREEZE AND MOVE ACROSS BUF-IAG AREA ONCE AGAIN IN THE 5
PM HOUR. THIS AIDED BY SOME CLEARING AND RENEWED HEATING.

AFTER A BREAK EARLY THIS EVENING WILL NEED TO KEEP AN EYE ON ANY
ACTIVITY WITH MAIN COLD FRONT PROGGED TO CROSS THE AREA IN THE
02-06Z TIME FRAME.

FOR ALL THIS...WILL GO WITH SCATD/CHC POPS FOR SEVERAL HOURS TO
ACCOUNT FOR ANY OF THIS. NEAR TERM FORECASTS AND OTHER PRODUCTS WILL
ADDRESS THE SPECIFIC ACTIVITY.

FINALLY...COOL DRY AIR WILL FLOOD INTO OUR AREA LATE TONIGHT AND
TUESDAY. SFC RIDGING WILL ALLOW FOR A DECENT AMT OF SUNSHINE
TUESDAY...WITH COOL ADVECTION CREATING DIURNAL CU. 850 MB TEMPS FALL
TO +6C BY LATE PM...SO TEMPS WILL STRUGGLE TO 70. NW BREEZE WILL
TURN WSW IN BUF/ART AREAS. A REFRESHING CHANGE FROM ALL THE HUMIDITY
AND DAILY DELUGES WE HAVE BEEN EXPERIENCING THIS MONTH.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE DEEP CLOSED LOW WILL CONTINUE TO MAKE ITS TREK TOWARD THE
AREA TUESDAY NIGHT AND WEDNESDAY...CROSSING INTO SOUTHERN QUEBEC
BY MID DAY WEDNESDAY. THE ASSOCIATED COLD AIR...WITH 850 MB
TEMPERATURES FALLING TO NEAR +4C...WILL DROP INTO THE AREA BY
WEDNESDAY MORNING. THIS WILL ALLOW OVERNIGHT LOW TEMPERATURES
TUESDAY NIGHT TO FALL INTO THE LOWER TO MID 50S ALONG THE LAKE
PLAIN AND WELL INTO THE 40S INLAND BY WEDNESDAY MORNING. SOME OF
THE COLDER SOUTHERN TIER VALLEYS COULD EVEN SEE THE UPPER 30S.

WRAP AROUND MOISTURE COMBINED WITH COLD AIR ALOFT WILL GENERATE
CONSIDERABLE DIURNAL INSTABILITY CLOUDINESS ALONG WITH SCATTERED
SHOWERS. THE COLD AIR ALOFT MAY EVEN SUPPORT SOME GRAUPEL SHOWERS AT
TIMES. TEMPERATURES WILL BE A GOOD 10 TO 15 DEGREES BELOW NORMAL
WITH MOST HIGHS ONLY IN THE 60S...BUT COULD EASILY SEE LOCATIONS
NOT GETTING OUT OF THE 50S IF ENOUGH CLOUD COVER DEVELOPS AND
SHOWERS BECOME MORE FREQUENT.

WEDNESDAY NIGHT THE DEEPER MOISTURE BEGINS TO SLOWLY PULL AWAY...AND
WILL COMBINE WITH A LOSS OF DAYTIME HEATING TO BRING A DIMINISHING
TREND TO SHOWERS. AREAS FROM ROCHESTER WEST WILL DRY OUT DURING THE
EVENING...BUT WILL HOLD ONTO CHANCE POPS OVERNIGHT ACROSS THE
EASTERN LAKE ONTARIO REGION IN CLOSER PROXIMITY TO THE CLOSED LOW.
AIRMASS MAY BE JUST COLD ENOUGH FOR A FEW LAKE GENERATED SHOWERS AS
WELL WITH LAKE-850MB DELTA T OF AROUND 13C...NOT SOMETHING OFTEN
SEEN IN LATE JUNE. IT WILL BE ANOTHER COOL NIGHT WITH LOW TO MID 50S
ON THE LAKE PLAINS AND WELL INTO THE 40S ACROSS THE SOUTHERN TIER
AND EAST OF LAKE ONTARIO.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THIS TIME PERIOD WILL BE CHARACTERIZED BY RAPIDLY WARMING SURFACE
TEMPERATURES WITH PLENTY OF SUNSHINE RIGHT THROUGH THE HOLIDAY
WEEKEND.

AN AMPLIFIED RIDGE OF HIGH PRESSURE OVER THE PLAINS FRIDAY WILL
ADVANCE EASTWARD OVER THE WEEKEND. AT THE SURFACE HIGH PRESSURE WILL
SETTLE INTO NEW YORK STATE ON FRIDAY. SUBSIDENCE ASSOCIATED WITH
THE RIDGE WILL ALLOW FOR PLENTY OF SUNSHINE FRIDAY...LIGHT WINDS AND
TEMPERATURES CLIMBING INTO THE UPPER 70S.

FOR SATURDAY AS THE AXIS OF THE 500 HPA RIDGE NEARS WESTERN NEW
YORK...850 HPA TEMPERATURES CLIMB TOWARDS 17 TO 18 C ON BOTH THE 12Z
ECMWF AND THE 12Z GFS. THESE TEMPERATURES ALOFT WILL MIX DOWN TO THE
SFC WITH AFTERNOON TEMPERATURES CLIMBING ABOVE NORMAL INTO THE MID
80S. WITH WEAK SFC PRESSURE GRADIENTS...DO NOT EXPECT LAKE BREEZES
TO DRIFT TOO FAR INLAND.

WHILE THE GFS MAINTAINS 850S NEAR 18 TO 19 C ON SUNDAY...THE 00Z
ECMWF RISES 850S TOWARDS 20 TO 21 C. TAKING A SPLIT OF THESE TWO
MODELS...TEMPERATURES SUNDAY WILL CLIMB INTO THE MID TO UPPER 80S
AND SEVERAL LOCATIONS...ESPECIALLY ACROSS THE GENESEE VALLEY WILL
LIKELY TOP 90.

MONDAY THE 12Z ECMWF IS NOW QUICKER MOVING GULF MOISTURE ALONG A
COLD FRONT ACROSS THE EASTERN GREAT LAKES THAN THE 12Z GFS. FOR NOW
WILL MAINTAIN A DRY FORECAST FOR MONDAY WITH PARTLY TO MOSTLY SUNNY
SKIES.

TEMPERATURES AT NIGHT WILL BE NEAR NORMAL TO START...THEN SEVERAL
DEGREES ABOVE NORMAL WITH THE DRY CONTINENTAL AIRMASS PASSING INTO
THE REGION.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXIT EAST AND OUT OF
THE REGION BY 20Z...ALLOWING CONDITIONS TO IMPROVE TO VFR...BUT
MORE CONVECTION OVER SOUTHERN ONTARIO WILL MOVE EAST AND THREATEN
THE KBUF/KIAG/KROC TERMINALS FROM ABOUT 21Z TO 02Z. THE COLD FRONT
WILL THEN CROSS...WITH MVFR CIGS IN ITS WAKE. THESE CIGS SHOULD
SCATTER OUT TO VFR BY MIDDAY TUESDAY.

OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...MAINLY VFR.

&&

.MARINE...
WINDS AND WAVES HAVE DIMINISHED ENOUGH TO DROP ALL SMALL CRAFT
ADVISORIES AT MIDDAY. MODERATE TO FRESH WEST TO SOUTHWEST WINDS WILL
CONTINUE THIS AFTERNOON WITH 2 TO 4 FOOT WAVES.

A COLD FRONT WILL CROSS THE REGION LATE TONIGHT WITH A SHIFT IN
WINDS TO NORTHWEST BY TUESDAY MORNING. FRESH TO BRISK WESTERLIES
WILL SET UP TUES AFTERNOON...WITH SMALL CRAFT ADVISORIES POSSIBLY
NEEDED. WINDS AND WAVES WILL THEN STAY UP AT LEAST THROUGH WEDNESDAY
IN THE CYCLONIC FLOW OF COOL ADVECTION BEFORE THEY CALM DOWN
THURSDAY AS HIGH PRESSURE ADVECTS IN.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...SFM
SHORT TERM...TMA
LONG TERM...THOMAS
AVIATION...SFM
MARINE...SFM
Hazardous weather outlook, Jun 28, 5:17 AM EDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT MON JUN 28 2010

NYZ001>008-010>014-019>021-085-290930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT MON JUN 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT MON JUN 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Special weather statement, Jun 28, 3:15 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EDT MON JUN 28 2010

NYZ001-002-010>012-085-282015-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
315 PM EDT MON JUN 28 2010

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEWFANE TO LONG POINT ONTARIO...AND MOVING EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS
THROUGH THE EARLY PART OF THE RUSH HOUR ACROSS THE NIAGARA FRONTIER.

LAT...LON 4271 7904 4275 7892 4279 7887 4295 7893
      4297 7902 4301 7904 4307 7899 4309 7908
      4322 7906 4327 7903 4338 7854 4338 7800
      4303 7799 4254 7852 4248 7885 4250 7896
      4254 7902 4258 7914

NIZIOL
Special weather statement, Jun 28, 3:49 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT MON JUN 28 2010

NYZ001>003-010-011-282045-
ERIE NY-GENESEE NY-MONROE NY-NIAGARA NY-ORLEANS NY-
349 PM EDT MON JUN 28 2010

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE AREA...

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM MEDINA TO GRAND ISLAND...AND MOVING EAST AT 45
  MPH.

SOME LOCATIONS WITHIN THE PATH OF THESE STORMS INCLUDE NIAGARA
FALLS, LOCKPORT, MEDINA AND ALBION.

THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL...AND COULD CAUSE
LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4307 7899 4331 7836 4335 7778 4332 7770
      4305 7794 4300 7904

NIZIOL
Local storm report, Jun 28, 5:14 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
514 PM EDT MON JUN 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     FRANKLINVILLE           42.34N 78.46W
06/27/2010                   CATTARAUGUS        NY   LAW ENFORCEMENT

            WIRES AND SEVERAL TREES DOWN.

0605 PM     TSTM WND DMG     5 SE FRANKLINVILLE      42.28N 78.39W
06/27/2010                   CATTARAUGUS        NY   PUBLIC

            NUMEROUS TREES DOWN. BARN COLLAPSED. STORM SURVEY
            DETERMINED THUNDERSTORM STRAIGHT LINE WIND DAMAGE.

0605 PM     TSTM WND DMG     5 SE FRANKLINVILLE      42.28N 78.39W
06/27/2010                   CATTARAUGUS        NY   PUBLIC

            MULTIPLE TREES DOWN

1042 PM     TSTM WND DMG     SOUTH BOLIVAR           42.01N 78.12W
06/27/2010                   ALLEGANY           NY   COUNTY OFFICIAL

            TREE DOWN ACROSS ROAD

1053 PM     TSTM WND DMG     WESTON MILLS            42.08N 78.37W
06/27/2010                   CATTARAUGUS        NY   COUNTY OFFICIAL

            TREE DOWN ON POWERLINES

1056 PM     TSTM WND DMG     SHONGO                  42.02N 77.90W
06/27/2010                   ALLEGANY           NY   COUNTY OFFICIAL

            TREES AND POWERLINES DOWN

1110 PM     TSTM WND DMG     WHITESVILLE             42.04N 77.77W
06/27/2010                   ALLEGANY           NY   NWS STORM SURVEY

            TREES DOWN.

1110 PM     TORNADO          2 S WHITESVILLE         42.01N 77.77W
06/27/2010  F1               ALLEGANY           NY   COUNTY OFFICIAL

            PATH OF TREES DOWN. BARN BLOWN OFF FOUNDATION. STORM
            SURVEY CONFIRMS EF1 TORNADO.

&&

RSH
Special weather statement, Jun 28, 5:55 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
555 PM EDT MON JUN 28 2010

NYZ014-282300-
ONTARIO NY-
555 PM EDT MON JUN 28 2010

...STRONG THUNDERSTORM MOVING ACROSS ONTARIO COUNTY...

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A PAIR OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
  NORTHERN HALF OF ONTARIO COUNTY. STORM WAS MOVING EAST AT 35 MPH.

THE HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...AND
POSSIBLY SOME POOR DRAINAGE FLOODING. THE STORMS ALSO HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH.

LAT...LON 4301 7697 4285 7698 4286 7745 4299 7745

RSH
Special weather statement, Jun 28, 7:01 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
701 PM EDT MON JUN 28 2010

NYZ001-002-010-011-290000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-
701 PM EDT MON JUN 28 2010

...LINE OF THUNDERSTORMS MOVING ACROSS THE NIAGARA FRONTIER...

* AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND WIND
  GUSTS TO 35 MPH MOVING SOUTHEAST ACROSS THE NIAGARA FRONTIER. AT
  655 PM EDT THE LINE EXTENDING FROM 5 MILES NORTHEAST OF SANBORN
  TO 10 MILES WEST OF LEWISTON...AND MOVING SOUTHEAST AT 30 MPH.

LAT...LON 4313 7908 4314 7905 4322 7906 4326 7821
      4290 7811 4289 7886 4292 7892 4296 7893
      4295 7895 4299 7903 4302 7904 4307 7899
      4308 7907

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:22 PM EDTSpecial Marine WarningBUF53 min
Jun 28, 8:32 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis44 min
Jun 28, 8:40 PM EDTTornado WarningBUFOswego35 min
Jun 28, 9:58 PM EDTAreal Flood AdvisoryBUFOswego39 hr
Jun 29, 3:51 AM EDTSmall Craft AdvisoryBUF59 hr

Nearby

Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.